BibTeX record journals/amc/MoustafaR05

download as .bib file

@article{DBLP:journals/amc/MoustafaR05,
  author    = {H. M. Moustafa and
               S. G. Ramadan},
  title     = {Errors of misclassification and their probability distributions when
               the parent populations are Gompertz},
  journal   = {Applied Mathematics and Computation},
  volume    = {163},
  number    = {1},
  pages     = {423--442},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.amc.2004.02.006},
  doi       = {10.1016/j.amc.2004.02.006},
  timestamp = {Fri, 26 May 2017 22:52:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MoustafaR05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier